| Model Number |
174025 |
| Medical Device Problem Codes |
Break (1069); Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during laparoscopic hernia repair, during closure of the peritoneum, the stapler was opened into the sterile field and inserted into the abdomen.When the trigger was pulled, the front casing of the trigger opened, preventing the staple from being deployed.The staples could not be implanted due to the broken handle.No part of the device fell into the abdomen.Another device was opened to complete the procedure, resulting in a delay of no more than five minutes.No patient complications have been reported as a result of this event.